liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discrete soliton mobility in two-dimensional waveguide arrays with saturable nonlinearity
Max Planck Institute for the Physics of Complex Systems, Dresden, Tyskland.
Linköping University, The Institute of Technology. Linköping University, Department of Physics, Chemistry and Biology, Theoretical Physics .ORCID iD: 0000-0001-6708-1560
2006 (English)In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, ISSN 1063-651X, Vol. 73, 046602-1-046602-9 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 73, 046602-1-046602-9 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-37682DOI: 10.1103/PhysRevE.73.046602Local ID: 37326OAI: oai:DiVA.org:liu-37682DiVA: diva2:258531
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2014-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Johansson, Magnus

Search in DiVA

By author/editor
Johansson, Magnus
By organisation
The Institute of TechnologyTheoretical Physics
In the same journal
Physical Review E. Statistical, Nonlinear, and Soft Matter Physics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf